Research Repository

The estimation of systems of joint differential-difference equations

Chambers, MJ (1998) 'The estimation of systems of joint differential-difference equations.' Journal of Econometrics, 85 (1). 1 - 31. ISSN 0304-4076

Full text not available from this repository.


This paper considers estimation of the parameters of systems of joint differential-difference equations. The existence and uniqueness of the solution to the model are demonstrated, and the properties of the continuous time and discretely sampled processes are derived. The focus is on frequency domain methods throughout, one of the main technical achievements being the derivation of a computable expression for the spectral density function of the discretely observed data, which are allowed to be mixtures of stock and flow variables. A frequency domain Gaussian estimator is proposed, and its consistency and asymptotic normality are established without requiring the assumption that the data are Gaussian. The finite sample properties of the estimator are assessed in a small simulation exercise. © 1998 Elsevier Science S.A. All rights reserved.

Item Type: Article
Subjects: H Social Sciences > HB Economic Theory
Divisions: Faculty of Social Sciences > Economics, Department of
Depositing User: Jim Jamieson
Date Deposited: 08 Jul 2012 09:36
Last Modified: 05 Feb 2019 18:15

Actions (login required)

View Item View Item